# SDR IPXA2024050289556

- Difficulty date: April 19, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,476 hours, 23,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SRM5360510I1146N
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1200 Rbl 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK - FLOOR BEAM WITH CORROSION AT STA 1200 RBL 5. INSTALLED 4EA REPAIR PARTS IAW SRM 53-00-51-2R-6 AND SRM 51-40-02-0G-0. REVIEWED.
